Publications with J. Truss

All publications by John Kenneth Truss and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:453 Mekler, A. H., Schipperus, R. J., Shelah, S., & Truss, J. K. (1993). The random graph and automorphisms of the rational world. Bull. London Math. Soc., 25(4), 343–346. DOI: 10.1112/blms/25.4.343 MR: 1222726
Sh:605 Shelah, S., & Truss, J. K. (1999). On distinguishing quotients of symmetric groups. Ann. Pure Appl. Logic, 97(1-3), 47–83. arXiv: math/9805147 DOI: 10.1016/S0168-0072(98)00023-2 MR: 1682068